I'm 19 and my doctor just switch me to tri spintec. I been on bc pills before bt only for my irregular periods. I've been takinq them 3 weeks now and my period came down the 2nd week and hasn't left yet. I'm havinq horrible mood swinqs, I'm happy one minute ,cryinq the next, then depressed ur mad. My breast hurt like hell continuously and I went up a size already. Other than that everything else is normal. But how much longer is my period going to stay and is it because of the pills?
It can take up to 3 months for your body/hormones to get regulated ... so you can experience odd symptoms for about 3 months. If you have any side effects after being on the pill for 3 months that I would suggest that you see your doctor.
However, seek medical attention right away if any of these SEVERE side effects occur when using Tri-Sprintec:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); calf/leg pain or swelling; changes in vision; chest pain; difficulty wearing contact lenses; dizziness or fainting; headache or sudden severe headache; lumps in the breast; missed menstrual period; numbness of an arm or leg; one-sided weakness; persistent or recurrent abnormal vaginal bleeding; severe stomach pain; slurred speech; swelling of fingers or ankles; trouble breathing or shortness of breath; yellowing skin or eyes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2012 • 2 answers
Posted 3 Oct 2013 • 1 answer
Posted 12 Dec 2014 • 2 answers
Posted 14 Jun 2015 • 1 answer
I have been on gianvi for 7 months and my doctor is having me switch to tri sprintec. I am going to?
Posted 24 Jul 2015 • 1 answer